# SDR SWIA2019121846976

- Difficulty date: October 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT AT FS 229 IS CRACKED APPROXIMATELY 1 INCH LONG WHERE STRINGER 12L PASSES THRU. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED ANGLE 601R34032-21.
